# SDR DLM88970346

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

STAB TRIM INOP AT 250 KTS.  REPLACED R20-15/R20-16 PRI TRIM RLYS-STAB TRIM SW-STAB TRIM CBL SW.  ALL AS PRECAUTION DUE TO HISTORY.  CKS GOOD.
